Alert archive / Wisconsin / Tornado Warnings in 2024

Tornado Warning 19, NWS Milwaukee, WI

May 21, 20244 counties in Wisconsin

NWS Milwaukee, WI issued this tornado warning at May 21, 2024, 6:48 PM CDT for 4 counties in Wisconsin. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2024, 6:48 PM CDT (23:48 UTC)
Expired
May 21, 2024, 7:15 PM CDT
In force
27 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Columbia County, WI, Dane County, WI, Iowa County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 114 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 6:51 PM CDTTSTM WND DMGSpring Green, WIFew large branches and trees down in Spring Green. Report relayed via social media. Time estimated based on radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 3:58 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2024-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2024-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1292 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

091 
WFUS53 KMKX 212348
TORMKX
WIC021-025-049-111-220015-
/O.NEW.KMKX.TO.W.0019.240521T2348Z-240522T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
648 PM CDT Tue May 21 2024

The National Weather Service in Milwaukee/Sullivan has issued a

* Tornado Warning for...
  Northeastern Iowa County in south central Wisconsin...
  Southwestern Columbia County in south central Wisconsin...
  Northwestern Dane County in south central Wisconsin...
  Southern Sauk County in south central Wisconsin...

* Until 715 PM CDT.

* At 648 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Spring Green, or 10 miles north of Dodgeville,
  moving northeast at 40 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Waunakee, Baraboo, Prairie Du Sac, Sauk City, Lake Wisconsin,
  Mazomanie, Spring Green, West Baraboo, Black Earth, Dane, Arena,
  Plain, Bluffview, Merrimac, Marxville, and Devils Lake St Park.

Other landmarks included are the following Locations Gibraltar Rock
Natural Area County Park, Hyde's Mill, and The House on the Rock.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4349 8973 4318 8942 4301 9012 4321 9019
      4323 9019
TIME...MOT...LOC 2348Z 225DEG 36KT 4311 9009 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

BOXELL
1 follow-up statement
285 
WWUS53 KMKX 212359
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
659 PM CDT Tue May 21 2024

WIC021-025-049-111-220015-
/O.CON.KMKX.TO.W.0019.000000T0000Z-240522T0015Z/
Iowa WI-Columbia WI-Dane WI-Sauk WI-
659 PM CDT Tue May 21 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN IOWA...SOUTHWESTERN COLUMBIA...NORTHWESTERN DANE AND
SOUTHEASTERN SAUK COUNTIES...

At 658 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Spring Green, or 14 miles west of Sauk City, moving
northeast at 45 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Baraboo, Prairie Du Sac, Sauk City, Lake Wisconsin, Spring Green,
West Baraboo, Arena, Plain, Bluffview, Merrimac, and Devils Lake St
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4349 8973 4326 8950 4312 9012 4320 9015
      4324 9016
TIME...MOT...LOC 2358Z 218DEG 37KT 4321 9000 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

BOXELL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at May 21, 4:51 PM CDT, 1 hour 57 minutes earlier. Its key messages:

  • A Tornado Watch has been issued for most of southern Wisconsin until midnight, with multiple rounds of strong to severe storms possible.
  • Isolated thunderstorms have developed over south-central and southwestern Wisconsin late this afternoon. Some of these storms could be severe through early evening. Large hail, damaging winds, and isolated tornadoes are all possible.
  • Additional showers and thunderstorms will move in from the west this evening. Severe weather will also be possible in this activity. Damaging winds will be the primary concern, though hail and isolated tornadoes are also possible.
  • Marine Dense Fog will continue to decrease in coverage through the afternoon.
Area forecast discussion, May 21, 4:51 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Milwaukee/Sullivan WI
451 PM CDT Tue May 21 2024

.KEY MESSAGES...

- A Tornado Watch has been issued for most of southern Wisconsin
  until midnight, with multiple rounds of strong to severe
  storms possible.

- Isolated thunderstorms have developed over south-central and
  southwestern Wisconsin late this afternoon. Some of these
  storms could be severe through early evening. Large hail,
  damaging winds, and isolated tornadoes are all possible.

- Additional showers and thunderstorms will move in from the west
  this evening. Severe weather will also be possible in this
  activity. Damaging winds will be the primary concern, though
  hail and isolated tornadoes are also possible.

- Marine Dense Fog will continue to decrease in coverage through
  the afternoon.

&&

.UPDATE...
Issued 420 PM CDT Tue May 21 2024

...TORNADO WATCH 279 IN EFFECT UNTIL MIDNIGHT FOR MOST OF
SOUTHERN WISCONSIN...

In coordination with the Storm Prediction Center, a tornado
watch has been issued for most of southern Wisconsin until
midnight. This watch includes the Madison metro. The city of
Milwaukee/Milwaukee County are not included in this initial
watch. A weak surface warm front is draped across the region
late this afternoon, with current analyses placing the boundary
along an approximate Lone Rock - Madison - Burlington line.
Winds have turned out of the southeast along/south of the
boundary, with stations in the warm sector reporting
temperatures in the 80s and dew points in the mid-upper 60s.
Likely encouraged by this boundary, widely scattered
thunderstorms have initiated & tracked into southwestern
Wisconsin over the last 30 mins, with severe warnings currently
in effect for Iowa and Lafayette Cos. A near term (next 1-2
hours) large hail and damaging wind threat will persist with
this activity, though the longevity of the threat deeper into
the evening/when storms move north of the front is unclear.
Given an environment characterized by abundant low level shear
south of the warm front, a tornado threat will exist in storms
remaining south of the front.

A several hour lull between this leading batch of storms and
additional activity over Iowa is anticipated. We expect these
storms to begin moving in following 7 PM, with activity pushing
through the region through midnight. Damaging winds will be a
concern in these storms, in addition to the potential for line-
embedded/spin up tornadoes. Have multiple ways to receive
warning information through this evening, and be prepared to
move to shelter if a warning is issued for your area.

Quigley

&&

.SHORT TERM...
Issued 244 PM CDT Tue May 21 2024

Tonight through Wednesday night:

Low to mid level warm, moist advection continues from IA into
WI. The sfc warm front is currently stalled and stretches from
near Lake Geneva to just south of Madison. This area of 1000-925
mb frontogenesis then extends south through ern IA into ne MO.
A strong storm has developed along this boundary west of
Dubuque. Isold SVR storms will continue to be possible until
the more widespread convection arrives this evening.

The warm front should still move toward central WI by early
evening as the deepening sfc low over wrn IA tracks to just
west of KMSP by 00Z Wed. The amplifying upper wave, strong cold
front, and a broken to solid line of convection will then sweep
across WI this evening. Mdt to strong deep layer shear and
strong low level shear is present but there are limiting factors
to the severe potential this evening. An area of high MLCIN
exists over far wrn WI into ne IA where rounds of storms have
kept the warm front from advancing nwd. Also, an incoming warm
layer from 800-700 MB could yield a high LFC and very low 0-3 km
CAPE even after the warm front advances. In addition, boundary
layer cooling will begin to occur as sunset approaches. Although
there would still be some tornado risk over south central WI,
damaging winds and hail may be more probable. The warm layer and
building MLCIN could then actually cause the line to dissipate
over far se WI as indicated by some CAMs.

Cold advection to then take hold into Wed AM with a shortwave
trough to pass in the afternoon. Despite the trough, drying
conditions should bring some sunshine for the afternoon and high
temps in the lower 70s. High pressure will then pass to the
south Wed nt with lgt swly winds over srn WI.

Gehring

&&

.LONG TERM...
Issued 244 PM CDT Tue May 21 2024

Thursday through Tuesday:

Height rises associated with an upper level ridge will propagate
eastward across Wisconsin on Thursday which combined with surface
high pressure and dry air throughout the column will allow for dry
and sunny weather with highs in the upper 70s.

Showers and storms are expected to return Friday as the next
500hPa shortwave trough ejects off the Rocky Mountains and
traverses the northern Great Plains Thursday afternoon and
overnight. Current model guidance depicts this trough taking on
more of a negative tilt as it moves towards Wisconsin with a
deepening low pressure system at the surface moving northeastward
across Minnesota. Model soundings indicate decent mid-level lapse
rates and CAPE values as well as modest 0-6km wind shear in the
afternoon with a surface cold front progged to move across the
state throughout the day which would prove to be a forcing
mechanism. The mesoscale parameters combined with the upper level
dynamics suggests there may be potential for stronger storms on
Friday. However, there is the issue of potential morning
convection depleting the environment of these better conditions,
leading to uncertainty in the potential strength of Friday storms.
Discrepancy between the models still exists with the GFS
indicating a faster and stronger solution as compared to the
Euro/Canadian which would impact the strength of storms. These
variations will dissipate over the next few days though and we
should get a clearer picture as we get closer to Friday.

Upper level ridging and surface high pressure will briefly pass
through Wisconsin Saturday before yet another upper level
shortwave trough and associated surface low deepen across the
Plains before moving towards Wisconsin. There is again
discrepancy between the models with the location and path of this
low on Sunday with the Euro/Canadian bringing the low into
southern Wisconsin allowing for shower/storm chances across our
area while the GFS keeps the low further south across Illinois and
Indiana with the Wisconsin/Illinois border perhaps seeing a
little precipitation. Have gone with 30%-40% PoPs Sunday into
early Monday given the uncertainty associated with this system.
Weak upper level ridging will move through Wisconsin Monday and
should provide for drier conditions early next week.

Falkinham

Gehring

&&

.AVIATION...
Issued 244 PM CDT Tue May 21 2024

The Cigs well below 1 kft north of the MKE metro area will
dissipate by late afternoon or early evening. Otherwise
isolated strong to severe storms will move across south central
WI this afternoon followed by a north to south line moving ewd
across srn WI for the evening hours. After the cold front
passes, MVFR Cigs are expected to develop over much of srn WI
and continue into Wed AM before dissipating by afternoon. LLWS
is expected this evening due to a strong swly low level jet
stream.

Gehring

&&

.MARINE...
Issued 244 PM CDT Tue May 21 2024

Low pressure around 29.3 inches over western Iowa will deepen to
29.1 inches by early evening just northwest of Minneapolis, then
track to western Ontario by sunrise Wednesday. East to southeast
winds will increase this afternoon as a warm front approaches,
becoming breezy south winds, possibly approaching gale force, as
the front moves northward across the lake this evening. Areas of
dense fog should dissipate by early this evening over the south
half of the lake.

A strong cold front will then veer the winds to southwesterly
late tonight with the breezy winds continuing over the north half
of the lake through Wednesday. Light to modest southwest winds
will then prevail over the entire lake for Wednesday night and
Thursday. Widespread thunderstorms are expected tonight and may
contain strong, damaging winds.

A Small Craft Advisory is in effect from Sheboygan to Winthrop
Harbor tnt-Wed for breezy southerly winds and high waves.

Gehring

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Dense Fog Advisory...LMZ080-LMZ643-LMZ644-LMZ645-LMZ646-LMZ669-
     LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ870-LMZ872-LMZ874-
     LMZ876-LMZ878 until 7 PM Tuesday.

     Small Craft Advisory...LMZ645-LMZ646 until 10 AM Wednesday.

     Small Craft Advisory...LMZ643-LMZ644 until 4 PM Wednesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, May 21, 6:32 PM CDT, 16 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
632 PM CDT Tue May 21 2024

WIZ046-047-051-052-056>060-062>072-222345-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
632 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Tornado Watch in effect until midnight tonight for Green Lake,
Marquette, Fond du Lac, Sauk, Iowa, Lafayette, Columbia, Dane,
Green, Dodge, Jefferson, Rock, Washington, Waukesha, and Walworth
counties.

A line of strong to severe thunderstorms will move east across
southern Wisconsin this evening. Widespread damaging winds,
tornadoes, and very large hail will be possible over south
central Wisconsin, becoming weaker and more isolated as the
storms move into southeast Wisconsin.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Additional thunderstorms are possible Friday and Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

LMZ643>646-222345-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
632 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Areas of dense fog are expected to dissipate early this evening.

A line of strong to severe thunderstorms will move across the
western shore of Lake Michigan late this evening.

A Small Craft Advisory is in effect tonight into Wednesday
afternoon for gusty south winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The Small Craft Advisory remains in effect into Wednesday
afternoon.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-222345-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
632 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Areas of dense fog will dissipate early this evening over the
the southern half of the lake.

Developing southerly winds will approach gale force tonight.

A line of strong to severe thunderstorms will move across Lake
Michigan late this evening into the overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

No hazardous weather is expected at this time.

www.weather.gov/mkx

In the hours before

Local storm report, May 21, 1:14 PM CDT, 5 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
114 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     Hail             3 NNE Stoughton         42.96N 89.21W
05/21/2024  M1.00 Inch       Dane               WI   Public

            Hail at least 1 inch in diameter via social
            media video.

&&

DDV
Local storm report, May 21, 1:32 PM CDT, 5 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
132 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     Hail             1 NNW Stoughton         42.93N 89.23W
05/21/2024  E1.50 Inch       Dane               WI   Public

            Size estimated from social media pic. Time
            estimated from radar.

&&

DDV
Special weather statement, May 21, 4:54 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
454 PM CDT Tue May 21 2024

WIZ056-062-063-212230-
Iowa WI-Sauk WI-Dane WI-
454 PM CDT Tue May 21 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN IOWA...WEST CENTRAL
DANE AND SOUTH CENTRAL SAUK COUNTIES THROUGH 530 PM CDT...

At 454 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dodgeville, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dodgeville, Mazomanie, Black Earth, Barneveld, Arena, Ridgeway, and
Governor Dodge St Park.

This includes the following highways...
 U.S. Highway 18 between mile markers 49 and 58.
 U.S. Highway 151 between mile markers 46 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for south
central Wisconsin.

&&

LAT...LON 4292 9009 4299 9018 4328 8993 4314 8962
TIME...MOT...LOC 2154Z 222DEG 35KT 4303 9004

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CMILLER
Local storm report, May 21, 5:02 PM CDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
502 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     Hail             Dodgeville              42.96N 90.13W
05/21/2024  M1.00 Inch       Iowa               WI   Emergency Mngr

&&

DDV
Local storm report, May 21, 6:48 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
648 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     Hail             Cobb                    42.97N 90.33W
05/21/2024  E1.75 Inch       Iowa               WI   Broadcast Media

            Estimated size from pic.

&&

DDV

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 9:15 PM CDTSmall Craft AdvisoryMKX24 hr
May 20, 11:44 PM CDTDense Fog AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Jefferson and 10 more10 hr
May 21, 4:09 AM CDTMarine Dense Fog AdvisoryMKX15 hr
May 21, 12:43 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson28 min
May 21, 3:57 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXIowa, Lafayette49 min
May 21, 4:45 PM CDTSevere Thunderstorm WarningMKXIowa30 min
May 21, 4:54 PM CDTSpecial Weather StatementMKXIowa36 min
May 21, 6:03 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette42 min
May 21, 6:27 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette48 min
May 21, 6:28 PM CDTSevere Thunderstorm WarningMKXSauk47 min
May 21, 6:47 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette58 min

Nearby

Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.